The numerical treatment of nonlinear Volterra integral equations of the second kind by the second kind by the discretized collocation method

Authors

  • Ioan Danciu Institutul de Calcul, Cluj, Romania

Abstract

Not available.

Downloads

Published

1995-08-01

How to Cite

Danciu, I. (1995). The numerical treatment of nonlinear Volterra integral equations of the second kind by the second kind by the discretized collocation method. Rev. Anal. Numér. ThéOr. Approx., 24(1), 75-89. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1995-vol24-nos1-2-art8

Issue

Section

Articles